| Model Number |
20E |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device was unable to complete the boot up cycle.In this state the device may not be able to deliver defibrillation therapy if it was needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker advised the customer that their device is not repairable.Stryker recommended that the customer remove the device from service and a replacement device be obtained.The device was not returned to stryker for evaluation.The cause of the reported issue could not be determined.